MAUDE Adverse Event Report: ASAHI INTECC CARAVEL; PERCUTANEOUS CATHETER

ASAHI INTECC CARAVEL; PERCUTANEOUS CATHETER
Catalog Number CRV135-19P
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
The tip of a caravel microcatheter fragmented into the circumflex coronary artery vessel.All fragments were retrieved successfully.The cardiac catheterization was completed successfully.There was no harm to the patient or subsequent complications.

Brand Name
CARAVEL
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key20898234
Report Number3004718255-2024-00345
Device Sequence Number5052772
Product Code DQY
UDI-Device Identifier04547327108775
UDI-Public(01)04547327108775(17)270531(10)240618K04A
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/10/2024
Report Date (Section F) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCRV135-19P
Device Lot Number240618K04A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/21/2024
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer12/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale
Patient Weight85 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA12/10/2024